Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Applications of the Tumura-Clunie theorem

Author: Chung-chun Yang
Journal: Trans. Amer. Math. Soc. 151 (1970), 659-662
MSC: Primary 30.61
MathSciNet review: 0268382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some applications of the Tumura-Clunie theorem are given. Most of these concerned fixed points of compositions of entire functions.

References [Enhancements On Off] (What's this?)

  • [1] J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17-27. MR 26 #1456. MR 0143906 (26:1456)
  • [2] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964, pp. 68-73. MR 29 #1337. MR 0164038 (29:1337)
  • [3] P. C. Rosenbloom, The fix-points of entire functions, Comm. Sém. Math. Univ. Lund 1952, Tome Supplémentaire, 186-192. MR 14, 546. MR 0051916 (14:546h)
  • [4] A. L. Rubel and S. Hellerstein, Subfields that are algebraically closed in the fields of all meromorphic functions, Technical Report No. 3, Appl. Math. and Statist. Labs., Stanford Univ., Calif., 1963. MR 0166359 (29:3636)
  • [5] Y. Tumura, On the extension of Borel's theorem and Saxer-Csillag's theorem, Proc. Phys. Math. Soc. Japan (3) 19 (1937), 29-35.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61

Additional Information

Keywords: Differential polynomial, fixed points
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society